Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 344, Number 1
HTML articles powered by AMS MathViewer

The Cauchy problem in $\textbf {C}^ N$ for linear second order partial differential equations with data on a quadric surface
Gunnar Johnsson PDF
Trans. Amer. Math. Soc. 344 (1994), 1-48
The Inverse Stable Range Functor
Robert S. Y. Young PDF
Trans. Amer. Math. Soc. 344 (1994), 49-56
Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type
L. Potyagaĭlo PDF
Trans. Amer. Math. Soc. 344 (1994), 57-77
Integer points on curves of genus two and their Jacobians
David Grant PDF
Trans. Amer. Math. Soc. 344 (1994), 79-100
Homoclinic loop and multiple limit cycle bifurcation surfaces
L. M. Perko PDF
Trans. Amer. Math. Soc. 344 (1994), 101-130
Graphs with the circuit cover property
Brian Alspach, Luis Goddyn and Cun Quan Zhang PDF
Trans. Amer. Math. Soc. 344 (1994), 131-154
Spectral analysis for the generalized Hermite polynomials
Allan M. Krall PDF
Trans. Amer. Math. Soc. 344 (1994), 155-172
Representable $K$-theory of smooth crossed products by $\textbf {R}$ and $\textbf {Z}$
N. Christopher Phillips and Larry B. Schweitzer PDF
Trans. Amer. Math. Soc. 344 (1994), 173-201
Minimal torsion in isogeny classes of elliptic curves
Raymond Ross PDF
Trans. Amer. Math. Soc. 344 (1994), 203-215
Generalised Castelnuovo inequalities
Liam A. Donohoe PDF
Trans. Amer. Math. Soc. 344 (1994), 217-260
The Brown-Peterson homology of Mahowald’s $X_ k$ spectra
Dung Yung Yan PDF
Trans. Amer. Math. Soc. 344 (1994), 261-289
$3$-primary $v_ 1$-periodic homotopy groups of $F_ 4$ and $E_ 6$
Martin Bendersky and Donald M. Davis PDF
Trans. Amer. Math. Soc. 344 (1994), 291-306
Mean value inequalities in Hilbert space
F. H. Clarke and Yu. S. Ledyaev PDF
Trans. Amer. Math. Soc. 344 (1994), 307-324
A general view of reflexivity
Don Hadwin PDF
Trans. Amer. Math. Soc. 344 (1994), 325-360
Groups and fields interpretable in separably closed fields
Margit Messmer PDF
Trans. Amer. Math. Soc. 344 (1994), 361-377
Structural instability of exponential functions
Zhuan Ye PDF
Trans. Amer. Math. Soc. 344 (1994), 379-389
A $4$-dimensional Kleinian group
B. H. Bowditch and G. Mess PDF
Trans. Amer. Math. Soc. 344 (1994), 391-405
A Banach space not containing $c_ 0,\ l_ 1$ or a reflexive subspace
W. T. Gowers PDF
Trans. Amer. Math. Soc. 344 (1994), 407-420
A differential operator for symmetric functions and the combinatorics of multiplying transpositions
I. P. Goulden PDF
Trans. Amer. Math. Soc. 344 (1994), 421-440
On nonlinear delay differential equations
A. Iserles PDF
Trans. Amer. Math. Soc. 344 (1994), 441-477